# SDR CALA9800391

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE NR 2 ENG FIRE WARNING LIGHT AND BELL ACTIVATED BRIEFLY SEVERAL TIMES IN FLIGHT.  THE DURATION OF EACH WARNING WAS LESS THAN ONE SECOND.  THE NR 2 ENG FIRE LIGHT AND WARNING BELL CAME ON STEADY AFTER LANDING AT CLE.  BOTH FIRE BOTTLES WERE DISCHARGED, AND SHORTLY AFTERWARDS THE FIRE WARNING CEASED.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE OVERHEAT/NORMAL POSITION FIRE DETECTION SYSTEM WAS PLACARDED INOPERATIVE.  *S/D*  MAINTENANCE FOUND FIRE LOOP WIRE CHAFED IN HALF AT DISCONNECT SOCKET PLUG FOR LOWER FORWARD LOOP ASSEMBLY.  THE SOCKET PLUG AND INSULATION WERE REMOVED AND REPLACED, OPERATION CHECKED GOOD.
